# SDR ABXA9500470

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9955840506
- Condition: Cracked
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT TRAPEZOIDAL PANEL CRACKED AT THE MAIN LANDING GEAR UP STOP BUMPER PAD.  REPLACED RIGHT TRAPEZOIDAL PANEL IAW DC-9 SB 53-182.
